You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1966/18/3
Problème généralisé de Hillbert pour un système infini de fonctions
Download
PDF
- Problème généralisé de Hillbert pour un système infini de fonctions
Article
Original scientific text
Title
Problème généralisé de Hillbert pour un système infini de fonctions
Authors
Z. Rojek
1
Affiliations
Warszawa
Annales Polonici Mathematici
1966/18/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
299-305
Main language of publication
French
Published
1966
Exact and natural sciences
mathematics